FDA probe into Pfizer Covid-19 jab allergic reactions
The US Food and Drug Administration told reporters on Friday, December 18 that they are looking into the reasons why the Pfizer Covid-19 vaccination has caused an allergic reaction in some people, even though no such effects were witnessed during drug trials. Five negative reactions have been reported, including one case where a nurse fainted live on TV after getting the shot.
The FDA’s Centre for Biologics Evaluation and Research thinks that a chemical called polyethylene glycol (PEG) could be “the culprit.”
“We’ll obviously be monitoring very closely what’s going on. We’re working very closely with the CDC on these, and there have been meetings between the CDC and FDA pretty much every day this week making sure we’re keeping very close track of what’s going on,” the FDA said.
One of the FDA’s chief requirements following the incidents is that medical treatment against allergic reactions be available at all vaccination sites from now on.
Thank you for taking the time to read this news article “FDA Probe Into Pfizer Jab Allergic Reactions”. For more UK daily news, Spanish daily news and Global news stories, visit the Euro Weekly News home page.